Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from obstructive jaundice, diagnosed Mirrizi syndrome, cystic duct dump stones, underwent treatment, got jaundice again. Why?

I was suffering from obstructive jaundice and on diagnosis declayered as Mirrizi s syndrome and cystic duct dump stones.. Later i had undergone Cholecystectomy , Choledocholithostomy, Hepaticojejunostomy.. Now after 2 yrs of this i have again faced an episode of jaundice. LFT shows Total bilirubin:-2.6, SGOT:-32.6, SGPT:-35.2 .. Usg shows pneumobilia in hepatic channels and cbd unvisualized due to pneumobilia... My age is 23yrs, height is 5ft 8inchs..
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
Mirrizi syndrome is the condition where gallbladder stones cause a communication between the gallbladder and bile ducts, often due to inflammation. This condition in your case has been treated by the operation you describe. Jaundice episodes after such a procedure are not uncommon. They may be caused by a stricture or build up of sludge in the duct. Contact your doctor it should be easy to diagnose whether there is a problem in the bile flow by MRCP ( magnetic resonance examination of the bile ducts and the pancreas).
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor